Skip to content

Networks of waiting lines

Jackson, J. R. (1957). Networks of waiting lines. Operations Research, 5(4), 518-521.

Type
Journal article
Intellectual base
Primary research
Year
1957
Volume
5
Issue
4
Pages
518-521
DOI
10.1287/opre.5.4.518
DOI registrant
Institute for Operations Research and the Management Sciences
Link
https://doi.org/10.1287/opre.5.4.518
Cited from
operations_research

Cited by

1 citation across 1 artifact.

Each citation links to the sentence it supports in the citing article.

Primes

  • Queueing
    • Not always visible / explicit:

      This sourceEstablishes Jackson networks and their product-form steady state, the analytical basis for interconnected/cascading queues whose combined behavior is non-obvious.

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:dc4a6f8086da · see in the full table